Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 85, Number 4

All articles in this issue are freely accessible.

On a certain transitivity of the graded ring associated with an ideal
Ngô Viêt Trung.
Proc. Amer. Math. Soc. 85 (1982), 489-495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660588
A note on $4/n=1/x+1/y+1/z$
Xun Qian Yang.
Proc. Amer. Math. Soc. 85 (1982), 496-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660589
On $U_{m}$-numbers
K. Alniaçik.
Proc. Amer. Math. Soc. 85 (1982), 499-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660590
The unit groups of affine algebraic monoids
William C. Waterhouse.
Proc. Amer. Math. Soc. 85 (1982), 506-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660591
Minimizing setups for cycle-free ordered sets
D. Duffus, I. Rival and P. Winkler.
Proc. Amer. Math. Soc. 85 (1982), 509-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660592
Schur indices in finite quaternion-free groups
A. D. Oh.
Proc. Amer. Math. Soc. 85 (1982), 514-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660593
A note on topological $hom$-functors
J. M. Harvey.
Proc. Amer. Math. Soc. 85 (1982), 517-519
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660594
A criterion for finite module type
Christine Bessenrodt.
Proc. Amer. Math. Soc. 85 (1982), 520-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660595
A note on preprojective partitions over hereditary Artin algebras
Gordana Todorov.
Proc. Amer. Math. Soc. 85 (1982), 523-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660596
An anisotropic locally hyperbolic quadratic space
Inta Bertuccioni.
Proc. Amer. Math. Soc. 85 (1982), 529-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660597
Conull hypersurfaces in Minkowski space
Norman Goldstein.
Proc. Amer. Math. Soc. 85 (1982), 531-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660598
On the uniform asymptotic stability in functional-differential equations
L. Z. Wen.
Proc. Amer. Math. Soc. 85 (1982), 533-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660599
Analytic functions into Banach spaces and a new characterization for isomorphic embeddings
V. Wrobel.
Proc. Amer. Math. Soc. 85 (1982), 539-543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660600
Isometries of $A_{C}(K)$
T. S. S. R. K. Rao.
Proc. Amer. Math. Soc. 85 (1982), 544-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660601
On the oscillation and nonoscillation of second order sublinear equations
Man Kam Kwong and James S. W. Wong.
Proc. Amer. Math. Soc. 85 (1982), 547-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660602
Another characterization of BLO
Colin Bennett.
Proc. Amer. Math. Soc. 85 (1982), 552-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660603
Lipschitz constants and moduli of continuity for the Chebyshev projection
Douglas S. Bridges.
Proc. Amer. Math. Soc. 85 (1982), 557-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660604
A bounded analytic function in the unit disk with a level set component of infinite length
K. F. Barth and J. G. Clunie.
Proc. Amer. Math. Soc. 85 (1982), 562-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660605
On Fourier integral operators
A. El Kohen.
Proc. Amer. Math. Soc. 85 (1982), 567-571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660606
A radial uniqueness theorem for meromorphic functions
P. J. Rippon.
Proc. Amer. Math. Soc. 85 (1982), 572-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660607
$L_{0}$-valued vector measures are bounded
N. J. Kalton, N. T. Peck and James W. Roberts.
Proc. Amer. Math. Soc. 85 (1982), 575-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660628
A remark on expanding maps
Kung Ching Chang and Shu Jie Li.
Proc. Amer. Math. Soc. 85 (1982), 583-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660608
On holomorphic graded manifolds
Paul Green.
Proc. Amer. Math. Soc. 85 (1982), 587-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660609
A note on degree theory for gradient mappings
Herbert Amann.
Proc. Amer. Math. Soc. 85 (1982), 591-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660610
On the monodromy of higher logarithms
Dinakar Ramakrishnan.
Proc. Amer. Math. Soc. 85 (1982), 596-599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660611
Jumping to a uniform upper bound
Harold Hodes.
Proc. Amer. Math. Soc. 85 (1982), 600-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660612
A note on the irreducibility of Lebesgue measure with applications to random walks on the unit circle
Tzuu Shuh Chiang.
Proc. Amer. Math. Soc. 85 (1982), 603-605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660613
Solution of the $𝛾$-space problem
Ralph Fox.
Proc. Amer. Math. Soc. 85 (1982), 606-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660614
Perfect images of $p$-spaces
Józef Chaber.
Proc. Amer. Math. Soc. 85 (1982), 609-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660615
Baire sections for group homomorphisms
S. Graf and G. Mägerl.
Proc. Amer. Math. Soc. 85 (1982), 615-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660616
Homotopy idempotents on finite-dimensional complexes split
Harold M. Hastings and Alex Heller.
Proc. Amer. Math. Soc. 85 (1982), 619-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660617
Graded algebras having a unique rational homotopy type
Hiroo Shiga and Nobuaki Yagita.
Proc. Amer. Math. Soc. 85 (1982), 623-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660618
Foliation preserving Lie group actions and characteristic classes
Haruo Suzuki.
Proc. Amer. Math. Soc. 85 (1982), 633-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660619
The only genus zero $n$-manifold is $S^{n}$
Massimo Ferri and Carlo Gagliardi.
Proc. Amer. Math. Soc. 85 (1982), 638-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660620
Local isometries of compact metric spaces
Aleksander Całka.
Proc. Amer. Math. Soc. 85 (1982), 643-647
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660621
The dimension of inverse limit and $N$-compact spaces
M. G. Charalambous.
Proc. Amer. Math. Soc. 85 (1982), 648-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660622
Sigma-compact locally convex metric linear spaces universal for compacta are homeomorphic
T. Dobrowolski and J. Mogilski.
Proc. Amer. Math. Soc. 85 (1982), 653-658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660623
The spaces which contain an $S$-space
W. F. Pfeffer.
Proc. Amer. Math. Soc. 85 (1982), 659-660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660624
Homeomorphism groups of some direct limit spaces
Margie Hale.
Proc. Amer. Math. Soc. 85 (1982), 661-665
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660625
Graphs with subconstituents containing $L_{3}(p)$
Richard Weiss.
Proc. Amer. Math. Soc. 85 (1982), 666-672
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660626
A simple proof of Radó’s theorem
Alan McConnell.
Proc. Amer. Math. Soc. 85 (1982), 673-674
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 660627